# SDR DALA2021091005350

- Difficulty date: September 3, 2021
- Submitted: September 10, 2021
- Operation: Air carrier
- Aircraft: N853NW
- Make and model: Airbus A330-223
- Aircraft serial: 0618
- Aircraft time: 67,754 hours, 8,662 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Panel
- Condition: Damaged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3353 FOUND THE LH AND RH HORIZONTAL STABILIZER LOWER PANELS WITH LARGE AREAS OF PRIMER MISSING AND PEELING WITHIN THE TRIM TANK. PERIODIC INSPECTIONS TO REPLACE AND INSPECT FUEL FILTER REQ. CORRECTIVE ACTION: ERA 593544-14 TO BE ACCOMPLISHED. (1935637)
